MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 30GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 30GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE
Catalog Number 928853
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that an unspecified number of syringe 1.0 ml 30 ga 8 mm 10bag 500 pl/wg experienced an inability or difficult aspirating during use.The following information was provided by the initial reporter: material no.928853, batch no.8176693.Verbatim: consumer reported that his syringe will not draw the insulin, stated that he is new to using syringes, does not re-use.Lot # 8176693, product # 928853, no exp date.
 
Event or Problem Description
It was reported that an unspecified number of syringe 1.0ml 30ga 8mm 10bag 500 pl/wg experienced an inability or difficult aspirating during use.The following information was provided by the initial reporter: material no.928853 batch no.8176693.Verbatim: consumer reported that his syringe will not draw the insulin, stated that he is new to using syringes, does not re-use.Lot # 8176693, product # 928853, no exp date.
 
Additional Manufacturer Narrative
H.6.Investigation summary: customer returned one (1) loose 30g x 8mm, 1ml walgreens insulin syringe from lot 8176693.Consumer reported that his syringe will not draw the insulin.The returned sample was examined, then tested for flow using water: the syringe was able to draw and expel water properly.As no evidence of manufacturing defects were observed, the alleged issue could not be confirmed.A review of the device history record was completed for batch# 8176693.All inspections were performed per the applicable operations qc specifications.There was one (1) notification [200768481] noted that did not pertain to the complaint.Based on the samples and/or photo(s) received the investigation concluded: -unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Based on the above, no additional investigation and no capa is required at this time.

Brand Name
SYRINGE 1.0ML 30GA 8MM 10BAG 500 PL/WG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key8872025
Report Number1920898-2019-00770
Device Sequence Number16772788
Product Code FMF
UDI-Device Identifier00311917025292
UDI-Public00311917025292
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number928853
Device Lot Number8176693
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer07/23/2019
Initial Report FDA Received Date08/07/2019
Supplement Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;